# SDR HYIA20200528004

- Difficulty date: May 28, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Tecnam P2012
- Aircraft serial: 006US
- Aircraft time: 249 hours, 233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG ATTACH STRUCTURE WAS FOUND TO BE DAMAGED DURING AN INSPECTION INITIATED DUE TO SIMILAR FINDINGS ON OTHER COMPANY AIRCRAFT.  THE DAMAGE IS LOCATED AT FWD MOST FUSELAGE BULKHEAD, LWR CENTER SECTION, IN THE AREA CORRESPONDING TO THE NLG MOUNTS. THE STRUCTURE AFT OF NLG BULKHEAD WAS INSPECTED WITH THE FOLLOWING DEFECTS NOTED: THE FWD SECTIONS OF FLOORBOARD SUPPORTS AS THEY ARE RIVETED TO FORWARD MOST FUSELAGE BULKHEAD ARE CRACKED. THE OEM HAS BEEN NOTIFIED AND A FLEET WIDE INSPECTION HAS BEEN ISSUED FOR ALL COMPANY AIRCRAFT.
